# SDR 99UAL900590

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolt
- Condition: Loose
- Location: Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, UNABLE TO RETRACT GEAR AFTER TAKEOFF.  RECEIVED LANDING GEAR NOT UPLOCKED AND SHOCK ABSORBER ECAM FAULTS.  *S/D*  TIGHTENED NLG BARREL FITTING BOLT FOR PROX SENSORS REF IPC 32-21-11-13 ITEM 60.  SECURED WITH LOCK WASHER, OPERATED LANDING GEAR, ALL INDICATIONS NORMAL.  COA 403250 INITIATED TO CORRECT THIS PROBLEM.  HOWEVER, IT WAS NOT ACCOMPLISHED ON THIS AIRCRAFT TO DATE.  A SECONDARY LOCKING FEATURE WAS INCLUDED WITH THE BOLT TO PREVENT THE BOLT FROM LOOSENING.
